MPC

Mathematical Programming Computation, Volume 6, Issue 2, June 2014

A Newton’s method for the continuous quadratic knapsack problem

Roberto Cominetti, Walter F. Mascarenhas, Paulo J. S. Silva

We introduce a new efficient method to solve the continuous quadratic knapsack problem. This is a highly structured quadratic program that appears in dif- ferent contexts. The method converges after O(n) iterations with overall arithmetic complexity O(n2). Numerical experiments show that in practice the method con- verges in a small number of iterations with overall linear complexity, and is faster than the state-of-the-art algorithms based on median finding, variable fixing, and secant techniques.

Full Text: PDF




Imprint and privacy statement

For the imprint and privacy statement we refer to the Imprint of ZIB.
© 2008-2020 by Zuse Institute Berlin (ZIB).